Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 39, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 4, 2025, 11:18 PM CST for Lee County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2025, 11:18 PM CST (05:18 UTC)
- Expired
- Mar 4, 2025, 11:57 PM CST
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lee County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 9:26 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 606 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
125
WUUS54 KBMX 050518
SVRBMX
ALC081-050615-
/O.NEW.KBMX.SV.W.0039.250305T0518Z-250305T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1118 PM CST Tue Mar 4 2025
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Lee County in east central Alabama...
* Until 1215 AM CST.
* At 1118 PM CST, a severe thunderstorm was located over Auburn
University, or near Auburn, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Beulah, Beauregard, Robert G. Pitts Airport, Bleecker, Beans Mill,
Opelika, Mount Jefferson, and Auburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3251 8544 3273 8551 3274 8548 3273 8543
3274 8543 3274 8541 3273 8540 3273 8529
3275 8528 3275 8514 3274 8511 3272 8512
3269 8512 3266 8509 3265 8511 3263 8508
3262 8509 3256 8505
TIME...MOT...LOC 0518Z 260DEG 31KT 3264 8551
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
89^GSatterwhite1 follow-up statement
001
WWUS54 KBMX 050557
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1157 PM CST Tue Mar 4 2025
ALC081-050607-
/O.CAN.KBMX.SV.W.0039.000000T0000Z-250305T0615Z/
Lee AL-
1157 PM CST Tue Mar 4 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM CST for
east central Alabama.
&&
LAT...LON 3251 8544 3273 8551 3274 8548 3273 8543
3274 8543 3274 8541 3273 8540 3273 8529
3275 8528 3275 8514 3274 8511 3272 8512
3269 8512 3266 8509 3265 8511 3263 8508
3262 8509 3256 8505
TIME...MOT...LOC 0551Z 260DEG 31KT 3270 8511
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 6:18 PM CST, 5 hours earlier. Its key messages:
- Issued at 1249 PM CST MON MAR 4 2025
- A Wind Advisory is in effect for all of Central Alabama through 3 pm Wednesday. Sustained winds of 20-35 mph with gusts up to 50 mph are likely. Highest wind gusts are expected across higher elevation locations.
- There is a level 2 to 3 out of 5 risk for severe storms 5 pm this evening to around 3 am early Wednesday morning across Central Alabama. Threats include damaging straight-line winds and a few tornadoes, with greatest severe threat across southern and southwestern counties.
Area forecast discussion, Mar 4, 6:18 PM CST, 5 hours before
Area Forecast Discussion National Weather Service Birmingham AL 618 PM CST Tue Mar 4 2025 ...New MESOSCALE UPDATE... .KEY MESSAGES... Issued at 1249 PM CST MON MAR 4 2025 - A Wind Advisory is in effect for all of Central Alabama through 3 pm Wednesday. Sustained winds of 20-35 mph with gusts up to 50 mph are likely. Highest wind gusts are expected across higher elevation locations. - There is a level 2 to 3 out of 5 risk for severe storms 5 pm this evening to around 3 am early Wednesday morning across Central Alabama. Threats include damaging straight-line winds and a few tornadoes, with greatest severe threat across southern and southwestern counties. && .MESOSCALE UPDATE FOR STORMS MOVING INTO WEST ALABAMA... Issued at 618 PM CST TUE MAR 4 2025 In response to an increasingly dynamic shortwave at 500 mb, a convective line is in the process of developing and organizing in eastern Mississippi. 700 mb rear inflow is expected to strengthen to 70-80 kts as line approaches I-65. Therefore, the threat for damaging winds within the line should increase accordingly as the line sweeps across the state. A lack of surface-based CAPE will limit the northward extent of the tornado threat to our southern counties tonight, where there is a low/non-zero chance of embedded brief tornadoes. Additionally, damaging gradient wind gusts of 45-55 mph have already occurred ahead of the line across Alabama. This is expected to continue as the 850 mb low-level jet increases to 70-85 kts immediately ahead of the line. 87/Grantham && .SHORT TERM... (This evening through Wednesday) Issued at 543 PM CST TUE MAR 4 2025 A Tornado Watch is now in effect through 1 AM for southwestern portions of Central Alabama. The line of storms moving out of Mississippi is expected to intensify this evening, leading to an increased tornado risk. Ahead of this line, strong southerly winds has lead to a number of wildfires across the region as powerlines have struggled to remain upright. 95/Castillo Previous short-term discussion: (This afternoon through Wednesday) Issued at 1249 PM CST TUE MAR 4 2025 Rapid changes are ongoing over the deep south as the very strong vertically-stacked low pressure system moves eastward from Kansas and the Great Plains states. The parent low has begun to occlude, with trailing front now located across Central Arkansas stretching southward into northern Louisiana. Southeasterly gradient winds have already begun to ramp up over the region, with peak winds gusting close to 30 knots already in Tuscaloosa, and closer to 40 knots at Jackson and Greenwood, Mississippi. Concerns are increasing in terms of potential impacts from gradient winds ahead of the approaching cold front. Latest guidance is presenting a medium to high chance of observing wind gusts between 40 and 50mph between 6pm this evening and midnight tonight. If we're able to achieve gusts up to 50mph, we can certainly expect trees to be downed along with sporadic power outages. Folks in high profile vehicles will need to also use extra caution when traveling late this afternoon through the overnight hours. With strong warm air and moisture advection, temperatures have rapidly climbed into the 70s in most locations with filtered sunshine as we approach 1pm. The forecast remains on track for highs to top out in the mid to upper 70s. For the severe weather threat this evening and overnight tonight, the availability of low-level moisture and instability remains the biggest question mark. Even to our west, dewpoints are only running in the mid to upper 40s across Central Mississippi, with upper 50s in southern portions of the state. The low level jet will have to really ramp up later this afternoon if we're going to get the effective warm front to move far enough northward for a significant severe threat. It could certainly happen, but it will be a race against time as the forward momentum of the gust front/ cold pool ahead of the surface front will continue to race eastward. After timing out the line of storms currently on radar, ETA for our far northwest counties is between 4 and 5pm which is already outpacing high-res guidance members. We'll certainly be watching mesoscale conditions closely this afternoon and into the early evening hours. As 0-3km SRH greatly increases, if any deeper surface-based instability is realized we could be dealing with more discrete cell development or a more broken line of storms especially across southern Mississippi and southwestern Alabama. The Enhanced Risk (Level 3 of 5) identifies that area fairly well where the best chance of surface-rooted storms exists. Farther to the north, we'll likely see a QLCS move into western portions of the CWA between 5pm and 7pm this evening. Although surface-based instability will be limited, the high shear/low CAPE environment will certainly be favorable for damaging wind gusts between 60 and 70mph and QLCS spin-up tornadoes. Multiple reports of wind gusts in that range have been reported across northern Louisiana today. The forward momentum of the line of storms will also be favorable for the winds to mix down to the surface. As the line gets closer to western Alabama, we'll start to get a better idea as to the northward extent of the severe storm threat. For folks east of I-65 and along the I-59 corridor northeast of Birmingham, we may end up seeing a greater threat of impacts from gradient wind gusts at or above 50mph just ahead of the line of storms. The mountains of eastern and northeastern Alabama will be most susceptible to these higher wind gusts. As the storms race off to the east early Wednesday morning into Georgia, cooler and drier air from the west will advect into the area. Wrap-around moisture associated with the occluded cyclone to our north and plenty of 500mb shortwave energy will help to develop low clouds across the northern half of the CWA through midday Wednesday. Some light rain will also be possible north of the I-20/U.S 82 corridors at times but we're not expecting much to accumulate in the bucket. With westerly gradient winds still screaming in from the west between 20 and 25mph with some gusts close to 35mph, conditions for any outdoor activities will be downright chilly. The Wind Advisory will remain in effect through 3pm Wednesday. I've trended daytime highs more toward raw guidance and lower end of NBM guidance due to the dreary conditions expected. Temperatures may not reach the 50 degree mark at Haleyville, but will be close to 70 at Eufaula with more sunshine to work with. 56/GDG && .LONG TERM... (Wednesday night through next Monday) Issued at 100 PM CST TUE MAR 4 2025 The long-term will start with below average temperatures, as strong cold air advection continues to work into the region behind the front. Temperatures will remain on the cooler side until Friday, when surface and upper-level flow shift back to the SW. Temperatures here will rebound into the upper-60s and mid-70s, before another cold front moves through the region on Saturday. Thankfully, it still looks like this front will only amount to general rain chances, with another half-inch or so anticipated. The rest of the long-term looks rather uneventful, as upper-level ridging builds in across the region. This will allow for temperatures to rebound once more, with highs back in the 70s by Tuesday. Depending on how things shake out with the system today, and the one on Saturday, we may be looking at drought conditions quickly spreading across the region. A good chunk of the area is already in drought conditions, with the expansion likely coming in the form of size, and potentially scope. /44/ && .AVIATION... (00Z TAFS) Issued at 458 PM CST TUE MAR 4 2025 Poor flying conditions will continue through this TAF cycle. Continued the mention of LLWS for all sites as strong winds at the surface and even stronger aloft remain in place. A line of strong to severe thunderstorms is currently along the MS/AL state line. This line will clear TCL/EET/BHM by 04Z-06Z, and ANB/ASN/MGM by 06-08Z. Strong winds and heavy rainfall will allow for IFR conditions as the worst of the line moves through. A breezy west- southwest flow will develop in the wake of line, which will keep gusts from 25-30 knots through Wednesday afternoon. Introduced a mention of MVFR ceilings Wednesday morning as low level moisture remains in place. 95/Castillo && .FIRE WEATHER... Very strong gradient winds remain possible ahead of the line today, with sustained winds between 20-25 MPH. However, gusts today could reach 50 MPH, especially at higher elevations. These high winds will linger into tomorrow as well, with the current Wind Advisory expiring tomorrow at 3 PM. Rain amounts through tonight will generally range near an inch, with dry conditions returning into the weekend. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 52 56 30 54 / 100 20 10 0 Anniston 54 57 32 56 / 100 10 10 0 Birmingham 52 55 33 55 / 100 20 0 0 Tuscaloosa 51 55 34 59 / 100 10 0 0 Calera 52 56 35 56 / 100 10 0 0 Auburn 55 62 35 56 / 100 0 0 0 Montgomery 54 62 36 59 / 100 0 0 0 Troy 56 65 37 59 / 100 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 3 PM CST Wednesday for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...56/GDG LONG TERM..../44/ AVIATION...95/Castillo
Hazardous weather outlook, Mar 4, 5:50 PM CST, 5 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 550 PM CST Tue Mar 4 2025 ALZ011>015-017>050-060300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 550 PM CST Tue Mar 4 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A Tornado Watch is in effect for southwestern portions of Central Alabama through 1 AM Wednesday morning. There is a level 2 to 3 out of 5 risk for severe storms this evening into early Wednesday morning across all of central Alabama. Threats include damaging straight-line winds and a few tornadoes. Additionally, a Wind Advisory remains in effect until 3PM Wednesday. Gradient winds at times may be stronger than the winds associated with the line of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed Tuesday evening into early Wednesday morning TC
In the hours before
Local storm report, Mar 4, 7:49 PM CST, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
749 PM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM Non-Tstm Wnd Dmg 2 SW Cottondale 33.18N 87.48W
03/04/2025 Tuscaloosa AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0740 PM Wildfire 1 NE Camp Mac 33.49N 85.91W
03/04/2025 Talladega AL Emergency Mngr
Downed powerlines caused a fire.
0744 PM Non-Tstm Wnd Dmg 1 W Dearmanville 33.63N 85.77W
03/04/2025 Calhoun AL Emergency Mngr
Tree blocking roadway.
0744 PM Non-Tstm Wnd Dmg 4 E Jacksonville 33.80N 85.68W
03/04/2025 Calhoun AL Emergency Mngr
Tree Down on Hwy 9.
&&Special weather statement, Mar 4, 8:05 PM CST, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
805 PM CST Tue Mar 4 2025
ALZ023-032>034-039-040-050300-
Hale AL-Bibb AL-Marengo AL-Dallas AL-Perry AL-Tuscaloosa AL-
805 PM CST Tue Mar 4 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL TUSCALOOSA...
EASTERN MARENGO...PERRY...EASTERN HALE...SOUTHERN BIBB AND DALLAS
COUNTIES THROUGH 900 PM CST...
At 805 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Moundville to near Uniontown to Surginer.
Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greensboro, Newbern, Bogue Chitto, Vaiden, Carlowville, Safford,
Consul, Selma, Hagler, Bibb County Airport, Faunsdale, Pearson,
Dannelly Reservoir, Harmon, Harper Hill, Judson College, Whites
Bluff, Low Gap, Mertz, and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CST for south central,
central, southwestern and west central Alabama.
&&
LAT...LON 3245 8762 3307 8762 3307 8700 3284 8702
3205 8702 3205 8718 3208 8719 3212 8726
3214 8725 3215 8728 3220 8732 3220 8736
3224 8739 3227 8745 3227 8750 3225 8752
3213 8752 3213 8762 3201 8762 3199 8778
TIME...MOT...LOC 0205Z 241DEG 32KT 3304 8757 3250 8752 3205 8769
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
89^GSatterwhiteSpecial weather statement, Mar 4, 8:16 PM CST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
816 PM CST Tue Mar 4 2025
ALZ014-015-017-050315-
Walker AL-Winston AL-Blount AL-
816 PM CST Tue Mar 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WALKER...CENTRAL
BLOUNT AND EASTERN WINSTON COUNTIES THROUGH 915 PM CST...
At 816 PM CST, Doppler radar was tracking a strong thunderstorm over
Curry, or 7 miles south of Arley, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Curry, Mill Branch, Maple Branch, Addison, Smoke Rise, Nesmith, Smith
Lake, Little Dismal Creek, Yellow Creek, Bangor, Helicon, Rickwood
Caverns, Battle Branch, Hidden Cove Campground, Inmanfield, Nectar,
Hayden, Addison Town Hall, Sardis, and Panther Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3399 8711 3399 8715 3390 8710 3389 8701
3386 8699 3387 8693 3392 8692 3397 8677
3405 8668 3409 8669 3409 8668 3412 8660
3422 8653 3421 8653 3389 8663 3377 8732
3430 8725 3430 8711
TIME...MOT...LOC 0216Z 250DEG 28KT 3399 8723
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
25/OwenLocal storm report, Mar 4, 10:06 PM CST, 1 hour 12 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Birmingham AL
1006 PM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Non-Tstm Wnd Dmg 2 SSW Lincoln 33.58N 86.13W
03/04/2025 Talladega AL Emergency Mngr
Tree across the road.
1249 PM Non-Tstm Wnd Dmg 4 SE Susan Moore 34.03N 86.38W
03/04/2025 Blount AL Emergency Mngr
Trees and powerlines down in the roadway.
0953 PM Tstm Wnd Dmg 2 NNW Mount Olive 33.94N 86.73W
03/04/2025 Blount AL Emergency Mngr
Tree in roadway.
0103 PM Non-Tstm Wnd Dmg 1 NW Cornwall Furnace P 34.25N 85.60W
03/04/2025 Cherokee AL Emergency Mngr
Tree in road and on powerlines; grass fire
reported.
0130 PM Non-Tstm Wnd Dmg 1 NNE Bangor 33.98N 86.75W
03/04/2025 Blount AL Emergency Mngr
Powerlines down at Highway 31 and French
Drive, causing a 12 acre brush fire that has
been contained.
0153 PM Non-Tstm Wnd Dmg 3 SSE Brooksville 34.14N 86.45W
03/04/2025 Blount AL Emergency Mngr
Power lines down blocking roadway.
0302 PM Non-Tstm Wnd Dmg 5 WSW Kinterbish 32.31N 88.37W
03/04/2025 Sumter AL Fire Dept/Rescue
Report of a large tree down blocking the
road near the intersection of County Road 1
and Kewanna Church Road.
0324 PM Non-Tstm Wnd Dmg 1 ESE New Moon 34.39N 85.50W
03/04/2025 Cherokee AL Emergency Mngr
Tree in roadway blocking entire road.
0345 PM Wildfire 1 S Cuba 32.43N 88.38W
03/04/2025 Sumter AL Fire Dept/Rescue
3 wildfires have been reported with no
containment, all due to arcing power lines
due to interaction with trees. One is near
CR 9 near the Sumter/Choctaw County line, a
second fire is along CR 1 near a power
substation near Cuba and the third is along
St. Johns Road at CR 35 near Panola.
0402 PM Non-Tstm Wnd Dmg 2 SW Cottondale 33.18N 87.48W
03/04/2025 Tuscaloosa AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0416 PM Wildfire Vernon 33.76N 88.11W
03/04/2025 Lamar AL Emergency Mngr
EM reports multiple power lines down causing
fires in Vernon and Malloy.
0422 PM Wildfire 2 ENE Hamilton 34.15N 87.95W
03/04/2025 Marion AL Emergency Mngr
Grassfire started by lightning. Multiple
fires throughout the county from lightning
and downed power lines.
0424 PM Non-Tstm Wnd Dmg 2 NW Ensley 33.53N 86.90W
03/04/2025 Jefferson AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0434 PM Non-Tstm Wnd Dmg 2 W Hayden 33.90N 86.79W
03/04/2025 Blount AL Emergency Mngr
Tree Down.
0455 PM Non-Tstm Wnd Dmg 1 S Rickwood Caverns 33.86N 86.87W
03/04/2025 Blount AL Emergency Mngr
Tree across the road.
0539 PM Non-Tstm Wnd Dmg Coaling 33.16N 87.34W
03/04/2025 Tuscaloosa AL Fire Dept/Rescue
Metal roof panels peeling off of a church.
0543 PM Non-Tstm Wnd Dmg 5 E Ballantrae 33.28N 86.67W
03/04/2025 Shelby AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0553 PM Wildfire 2 NE Cleveland 34.02N 86.54W
03/04/2025 Blount AL Emergency Mngr
Brush fire reported.
0555 PM Lightning 1 NNE Holt 33.24N 87.48W
03/04/2025 Tuscaloosa AL Emergency Mngr
Structure fire and forest fire caused by
lightning.
0557 PM Wildfire 3 S Ashville 33.79N 86.27W
03/04/2025 St. Clair AL Emergency Mngr
Power lines down with a brush fire.
0600 PM Wildfire 5 WSW New Lexington 33.55N 87.73W
03/04/2025 Fayette AL Emergency Mngr
Trees and power lines down throughout the
county. Several wildfires caused by downed
power lines.
0620 PM Non-Tstm Wnd Dmg 1 N Hull 33.08N 87.58W
03/04/2025 Tuscaloosa AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0645 PM Non-Tstm Wnd Dmg 2 NE Holly Springs 33.85N 86.45W
03/04/2025 Blount AL Emergency Mngr
Home damaged by wind.
0651 PM Non-Tstm Wnd Dmg 2 NE Mountain Brook 33.52N 86.72W
03/04/2025 Jefferson AL Broadcast Media
Tree on an apartment.
0653 PM Non-Tstm Wnd Dmg 1 SE Hoover Veterans Pa 33.39N 86.72W
03/04/2025 Shelby AL Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
0705 PM Non-Tstm Wnd Dmg 4 W Talladega 33.42N 86.16W
03/04/2025 Talladega AL Emergency Mngr
Tree across roadway.
0710 PM Tstm Wnd Dmg 1 WSW Hamilton 34.14N 88.00W
03/04/2025 Marion AL Fire Dept/Rescue
0710 PM Non-Tstm Wnd Dmg Hamilton 34.14N 87.98W
03/04/2025 Marion AL Emergency Mngr
Trees and lines down in a couple locations
in Hamilton.
0713 PM Non-Tstm Wnd Dmg Needmore 34.24N 87.61W
03/04/2025 Winston AL Fire Dept/Rescue
Tree down on house.
0719 PM Tstm Wnd Dmg 2 W Tucker 33.97N 87.80W
03/04/2025 Marion AL Fire Dept/Rescue
Powerlines down with a small fire.
0725 PM Non-Tstm Wnd Dmg Fairfield 33.49N 86.91W
03/04/2025 Jefferson AL Public
Reports of trees and powerlines down.
0734 PM Non-Tstm Wnd Dmg 2 SW Cottondale 33.18N 87.48W
03/04/2025 Tuscaloosa AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0740 PM Wildfire 1 NE Camp Mac 33.49N 85.91W
03/04/2025 Talladega AL Emergency Mngr
Downed powerlines caused a fire.
0744 PM Non-Tstm Wnd Dmg 4 E Jacksonville 33.80N 85.68W
03/04/2025 Calhoun AL Emergency Mngr
Tree Down on Hwy 9.
0744 PM Non-Tstm Wnd Dmg 1 W Dearmanville 33.63N 85.77W
03/04/2025 Calhoun AL Emergency Mngr
Tree blocking roadway.
0751 PM Non-Tstm Wnd Dmg 1 ENE Tabor Road 34.20N 85.84W
03/04/2025 Cherokee AL Emergency Mngr
Tree in road.
0811 PM Non-Tstm Wnd Dmg 4 N Howell's Cove 33.55N 86.17W
03/04/2025 Talladega AL Emergency Mngr
Tree down blocking roadway.
0815 PM Tstm Wnd Dmg 1 N University Mall 33.21N 87.52W
03/04/2025 Tuscaloosa AL Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
0835 PM Tstm Wnd Dmg 2 SW Birmingport 33.55N 87.13W
03/04/2025 Jefferson AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0851 PM Non-Tstm Wnd Dmg 1 N Spring Garden 33.99N 85.56W
03/04/2025 Cherokee AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0913 PM Tstm Wnd Dmg Ashville 33.83N 86.26W
03/04/2025 St. Clair AL Emergency Mngr
Multiple reports of trees down across the
northern end of the county.
0919 PM Tstm Wnd Dmg Wilton 33.08N 86.88W
03/04/2025 Shelby AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0942 PM Tstm Wnd Dmg 1 SSE Haleyville 34.23N 87.62W
03/04/2025 Winston AL Fire Dept/Rescue
Tree and power pole down.
&&Local storm report, Mar 4, 10:22 PM CST, 56 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1022 PM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM Tstm Wnd Dmg 1 SSE Haleyville 34.23N 87.62W
03/04/2025 Winston AL Fire Dept/Rescue
Corrects previous tstm wnd dmg report from 1
SSE Haleyville. Tree and power pole down.
&&
02/JDLocal storm report, Mar 4, 10:46 PM CST, 32 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1046 PM CST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM Non-Tstm Wnd Dmg 2 NNE Talladega 33.45N 86.09W
03/04/2025 Talladega AL Public
Tree in power lines.
0943 PM Tstm Wnd Dmg 3 SSW Bessemer Airport 33.27N 86.94W
03/04/2025 Shelby AL 911 Call Center
Tree blocking entire roadway.
1019 PM Non-Tstm Wnd Dmg 3 SE Auburn Univ Montgo 32.33N 86.15W
03/04/2025 Montgomery AL Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0905 PM Tstm Wnd Dmg Selma 32.41N 87.02W
03/04/2025 Dallas AL Emergency Mngr
Multiple reports of trees down including
Cecil Jackson Bypass, River Road, and CR
304.
1018 PM Non-Tstm Wnd Dmg 1 NNW Cedar Bluff 34.23N 85.60W
03/04/2025 Cherokee AL Emergency Mngr
Roadway blocked by multiple trees in the
roadway.
0945 PM Non-Tstm Wnd Dmg 2 E Knightens Crossroad 33.96N 85.69W
03/04/2025 Calhoun AL Emergency Mngr
Tree blocking roadway.
0947 PM Non-Tstm Wnd Dmg 2 SW Jacksonville 33.78N 85.78W
03/04/2025 Calhoun AL Public
Tree down.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 6:18 PM CST | Special Weather Statement | BMX | Lamar, Pickens | 42 min |
| Mar 4, 6:19 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 59 min |
| Mar 4, 7:02 PM CST | Special Weather Statement | BMX | Fayette, Marion, Pickens, Tuscaloosa, Walker, Winston | 28 min |
| Mar 4, 7:12 PM CST | Special Weather Statement | BMX | Greene, Hale, Marengo | 63 min |
| Mar 4, 7:27 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 48 min |
| Mar 4, 7:35 PM CST | Special Weather Statement | BMX | Walker, Winston | 40 min |
| Mar 4, 8:05 PM CST | Special Weather Statement | BMX | Bibb, Dallas, Perry | 55 min |
| Mar 4, 8:09 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Blount, Jefferson, Shelby, Tuscaloosa, Walker | 66 min |
| Mar 4, 8:16 PM CST | Special Weather Statement | BMX | Walker | 59 min |
| Mar 4, 8:19 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Hale, Perry and 1 more | 63 min |
| Mar 4, 8:29 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 61 min |
| Mar 4, 8:47 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 58 min |
| Mar 4, 9:01 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 59 min |
| Mar 4, 9:02 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Lowndes | 58 min |
| Mar 4, 9:23 PM CST | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 82 min |
| Mar 4, 9:30 PM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Montgomery | 75 min |
| Mar 4, 9:34 PM CST | Severe Thunderstorm Warning | BMX | Talladega | 71 min |
| Mar 4, 9:59 PM CST | Severe Thunderstorm Warning | BMX | Calhoun | 76 min |
| Mar 4, 10:07 PM CST | Severe Thunderstorm Warning | BMX | Clay | 68 min |
| Mar 4, 10:15 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Tallapoosa | 75 min |
| Mar 4, 10:19 PM CST | Severe Thunderstorm Warning | BMX | Cherokee, Cleburne | 71 min |
| Mar 4, 10:43 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 77 min |
| Mar 4, 10:43 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Montgomery, Pike | 77 min |
| Mar 4, 11:31 PM CST | Special Weather Statement | BMX | Russell | 74 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.